# SDR AALA20170207004

- Difficulty date: January 29, 2017
- Submitted: February 7, 2017
- Operation: Air carrier
- Aircraft: N727AN
- Make and model: Boeing 777323ER
- Aircraft serial: 33541
- Aircraft time: 13,376 hours, 1,526 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: HFE200501
- Part serial: 08827
- Condition: Odor
- Location: Galley
- Part time: 6,734 hours, 762 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. ESPRESSO MAKER NR 1 IN THE FIRST CLASS GALLEY HAS AN ELECTRICAL ODOR WHEN TURNED ON. REMOVED AND REPLACED ESPRESSO MAKER IAW AMM 25-32-01. LEAK AND OPERATIONAL CHECK GOOD.
